# SDR IPXA2014101384588

- Difficulty date: October 12, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35314
- Condition: Dented
- Location: Bs 1461-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT BS 1461-1480 STRINGERS 31-32R.   REPAIRED IAW EO B767-5330-54805-B.
